Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 4, Pages 299-335
http://dx.doi.org/10.1155/S1024123X01001661

Dissipativity theory and stability of feedback interconnections for hybrid dynamical systems

1School of Aerospace Engineering, Georgia Institute of Technology, Atlanta 30332-0150, GA, USA
2Mechanical and Aerospace Engineering, University of Missouri, Columbia 65211, MO, USA

Received 19 October 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wassim M. Haddad and Vijaysekhar Chellaboina, “Dissipativity theory and stability of feedback interconnections for hybrid dynamical systems,” Mathematical Problems in Engineering, vol. 7, no. 4, pp. 299-335, 2001. https://doi.org/10.1155/S1024123X01001661.